# SDR DALA2021063003597

- Difficulty date: June 29, 2021
- Submitted: June 30, 2021
- Operation: Air carrier
- Aircraft: N818NW
- Make and model: Airbus A330-323
- Aircraft serial: 0857
- Aircraft time: 60,565 hours, 7,853 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Structure
- Condition: Broken
- Location: L2 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3318 WHILE WORKING L2 DOOR TRIM, ROD THAT HOLDS DOOR ARM TRIM TO DOOR BROKE. CORRECTIVE ACTION: REPLACED. REASSEMBLED REMAINING TRIM. (7350173)
